# SDR FDEA201401160112

- Difficulty date: January 16, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Chafed
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 STRINGER 6R - 7R FRAME CHAFED.  REPAIRED IAW EA F-5310-T0306207 PART 1.  REPAIR CLASSIFIED AS MAJOR.
